# SDR DALA2025030701782

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-213
- Aircraft serial: 7709
- Aircraft time: 23,459 hours, 10,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3025 AFT FAS REPORT "SWEET" SMELL TOWARDS REAR OF A/C SMOKE/FUME QUESTIONAIRE COMPLETE. CORRECTIVE ACTION: REFER TO LOG 0841362 FOR CORRECTIVE ACTION. C/W NO-GO ODI PREVENTION PER A321  ALL STEPS C/W.(6825774)
